Web of Science: 0 citations, Google Scholar: citations
Periodic orbits of perturbed non-axially symmetric potentials in 1:1:1 and 1:1:2 resonances
Corbera Subirana, Montserrat (Universitat de Vic. Departament d'Enginyeries)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Date: 2018
Note: Número d'acord de subvenció EC/FP7/2012/318999
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Averaging theory ; Galactic potential ; Periodic solution
Published in: Discrete and continuous dynamical systems. Series B, Vol. 23, issue 6 (Aug. 2018) , p. 2299-2337, ISSN 1531-3492

DOI: 10.3934/dcdsb.2018101


Preprint
33 p, 10.7 MB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2018-11-12, last modified 2019-02-02



   Favorit i Compartir